# SDR 2006UALA00401

- Difficulty date: March 5, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 52,699 hours, 28,571 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING EEL INOP, ROW 10-15, ROW 10, 11, 15, 17, EXIT MARKER DOOR 2L, RIGHT OVERWING EXTERIOR LIGHT.
